Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Factorable bounded operators and Schwartz spaces


Author: Steven F. Bellenot
Journal: Proc. Amer. Math. Soc. 42 (1974), 551-554
MSC: Primary 46B99
MathSciNet review: 0328557
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary condition for factoring continuous linear maps with domain $ {c_0}$ or $ {l_\infty }$ through a class of spaces which include the $ {l_p }$ spaces (in fact, include the $ {\mathcal{L}_p}$ spaces) for $ 2 \leqq p < \infty $ and a weaker result for $ {l_1}$ are obtained. As an application, examples of Schwartz spaces are constructed and used to answer questions of Diestel, Morris and Saxon; in particular it is shown that there are Schwartz spaces which cannot be embedded in a product of $ {l_p}$ spaces, $ 1 < p < \infty $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B99

Retrieve articles in all journals with MSC: 46B99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0328557-4
PII: S 0002-9939(1974)0328557-4
Keywords: Factorable maps, $ {l_p}$-spaces, Schwartz spaces, nuclear spaces, varieties of topological vector spaces
Article copyright: © Copyright 1974 American Mathematical Society